Help I have a friend who is a gym goer Im not sure of his quantity or how long he has been taking steroids, but stopped recently because he had really bad neck pain. No dr or scan, ultrasound etc showed anything. Put on huge pain killer amounts didnt help alot but felt after about six weeks some relief. Until today when he thinks a prior knee issue has flared up. If this a result of steroid abuse how long before it heals? Im pretty sure he wont touch them again. He can handle all over aches and pains but these last two injuries have had him off work.
Oral corticosteroids ( Prednisone , Solu-Medrol ): Acne may be caused by systemic steroid use, but "steroid acne" is usually characterized by an acute eruption of tiny papules and pustules over the chest and back. Oral steroids may play a role in the treatment of cystic acne, not on their own, but as an adjunct to other antibiotic or isotretinoin therapy to try to suppress scarring inflammation in the skin as fast as possible. This may be especially important with the initiation of isotretinoin therapy, and many providers will start low-dose systemic steroids at the start of isotretinoin therapy in order to block the anticipated flare in disease that retinoids may trigger.